Weighted conditional least square estimators for bisexual branching processes with immigration
No abstract is available for this item.
Volume (Year): 20 (2011)
Issue (Month): 3 (November)
|Contact details of provider:|| Web page: http://www.springerlink.com/link.asp?id=120411|
|Order Information:||Web: http://link.springer.de/orders.htm|
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Datta, Somnath & Sriram, T. N., 1995. "A modified bootstrap for branching processes with immigration," Stochastic Processes and their Applications, Elsevier, vol. 56(2), pages 275-294, April.
- Sriram, T.N. & Bhattacharya, A. & González, M. & Martínez, R. & del Puerto, I., 2007. "Estimation of the offspring mean in a controlled branching process with a random control function," Stochastic Processes and their Applications, Elsevier, vol. 117(7), pages 928-946, July.
- Rahimov, I., 2008. "Asymptotic distribution of the CLSE in a critical process with immigration," Stochastic Processes and their Applications, Elsevier, vol. 118(10), pages 1892-1908, October.
When requesting a correction, please mention this item's handle: RePEc:spr:testjl:v:20:y:2011:i:3:p:607-629. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Guenther Eichhorn)or (Christopher F Baum)
If references are entirely missing, you can add them using this form.